# SDR AALA202401234376

- Difficulty date: January 17, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 39,208 hours, 18,623 cycles
- Engine: Cfmint CFM565B1
- Engine time: 39,208 hours, 18,623 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B63
- Part serial: 699684
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 39,208 hours, 18,623 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO ORD. IN LEVEL CRUISE AT FL 370 ENGINE 1 AND ENGINE 2 STALL. OAT -64C, CLEAN AIR. FLIGHT CREW FOLLOWED QRH AND ECAM PROCEDURE, DESCENDED TO FL 270 AND ENGINE PARAMETERS RETURNED TO NORMAL. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER. NOTE: SEE AALA202401180715 FOR #2 ENGINE. **SUPPLEMENTAL REPORT FOR AALA202401184376: ENGINEERING AND GE REVIEWED THE FDR DATA AND CONCLUDED THAT BOTH ENGINES HAD EXPERIENCED A BETA STALL. N1 DROPPED APPOXIMATLEY 30% ON BOTH ENGINES SIMULTANEOUSLY WHICH WAS LIKELY THE CAUSE OF THE STALL. SINCE BOTH ENGINES ARE HIGH TIME AND LOW PERFORMING IT WAS RECOMMENDED TO REPLACED BOTH ENGINES. MAINTENANCE REPLACED THE #1 ENGINE PER TASK CARD 26L40071001A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
